THE JUMP STOCHASTICITY CHARACTERISTICS OF NONLI-NER FUNCTION IN THE DYNAMIC SYSTEM
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1991, Vol. 40 Issue (1): 33-38    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
THE JUMP STOCHASTICITY CHARACTERISTICS OF NONLI-NER FUNCTION IN THE DYNAMIC SYSTEM
XU YUN, ZHANG JIAN-XIA, DU SHI-PEI
贵州工学院电气系,贵阳,550003
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn